# SDR IPXA10560402

- Difficulty date: May 14, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1825 S3-6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, OUTER STRAP AT STA 1825 BETWEEN STR 3 AND STR 6 IS CORRODED.  REPAIRED IAW UPS EO B757-5330-38077-A.
